# SDR SIMA20190501003

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 35,103 hours, 30,303 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Defective
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE WILL NOT REMAIN ENGAGED. "TRANSFERRED TO NRWC 922-DFW-04012". C/A-TRANSFERRED FROM NRWC 922-DFW-04012. REMOVED AND REPLACED EMERGENCY/PARKING BRAKE FITTING ASSY IAW AMM TASK 32-44-11. OPS CHECK GOOD.
